Open Access Repository

Items where Author is "Gardner, BJ"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Cojuhari, EP and Gardner, BJ 2017 , 'Radicals and generalizations of derivations' , Buletinul Academiei de Stiinte a Republicii Moldova, vol. 2, no. 84 , pp. 54-65 .

Cojuhari, EP and Gardner, BJ 2018 , 'Skew ring extensions and generalized monoid rings' , Acta Mathematica Hungarica, vol. 154, no. 2 , pp. 343-361 , doi: 10.1007/s10474-018-0787-x.

Gardner, BJ 2008 , 'Ideal chains in radical theory' , Acta Mathematica Hungarica, vol. 119, no. 1-2 , pp. 181-187 , doi: 10.1007/s10474-007-7015-4.

Gardner, BJ and Parmenter, MM 2008 , 'Directoid groups' , Czechoslovak Mathematical Journal, vol. 58, no. 3 , pp. 669-681 , doi: 10.1007/s10587-008-0042-7.

Gardner, BJ 2018 , 'Elementary radical classes' , International Electronic Journal of Algebra, vol. 23 , pp. 25-41 , doi: 10.24330/ieja.373634.

Gardner, BJ 2018 , 'Later developments based on some ideas of Andrunachievici: Special radicals and The Lemma' , Buletinul Academia de Stiinte a Republicii Moldova. Matematica, vol. 2, no. 87 , pp. 113-137 .

Gardner, BJ 2017 , 'Radicalizers' , Communications in Algebra, vol. 45, no. 2 , pp. 493-501 , doi: 10.1080/00927872.2016.1175467.

Gardner, BJ 2018 , 'A note on Mal'tsev-Neumann products of radical classes' , International Electronic Journal of Algebra, vol. 24 , pp. 1-11 , doi: 10.24330/ieja.440117.

This list was generated on Wed Apr 8 01:40:03 2020 AEST.
TOP